What happens if carbamide peroxide is used in the eye?

Question is Closed Report Mark as Favorite

Answers (1)

21 Nov 2010

Carbamide Peroxide should not be used in the eye as it is an eye irritant and may burn or sting.
If this has happened flush your eye out immediately with water, or saline, then seek medical attention.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have Barrett's Esophagus. Has anyone used food grade hydrogen peroxide to help control or prevent?

... cancer? I am taking perscription Prevacid and 300 mg of Zantac each day. Iam finding my Vitamin B12 is dropping and taking supplements to help ...

1 answer 23 Sep 2010

My son has a lazy eye and has been given Atropline Opt, is it safe to use in his good eye?

My 7 year old has a lazy eye. The eye patch does not work well with him, he was given Atropline Ophthalmic eye drop to blurr the good eye. I ...

1 answer 8 Feb 2011

I have post inflamatory red pigmentation from removal of seb keratosis on my forearms?

What can I do to reduce and/or eliminate inflamation and redness where the lesions were removed. Food Grade 17.5% Hydrogen Peroxide was used on the ...

0 answers 4 Apr 2013

What will happen if your doctor prescribe you both Benzoyl Peroxide Topical Wash 5% and Retina- A?

I have Acne issues and my dermatologist prescribed me both medication above but when I researched Benzoyl Peroxide Topical Wash 5% they warned me not ...

1 answer 28 May 2013

Benzoyl Peroxide/Clindamycin - I had small brown spot on my forehead will the spots go away I?

... started the treatment on 6-16-14

0 answers 17 Jul 2014